# SDR FDEA200905301856

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,969 hours, 16,449 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: Z3200203
- Part serial: 11048
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DISCOVERED NR 2 TIRE HAD TREAD PEELING OFF AND CAUSING DAMAGE TO WING ROOT, LEFT SIDE OF AIRCRAFT.  COMPLIED WITH INTERIM ACTION OF E.A 6-5720-130840.  REMOVED 2 EACH LOCK FASTENERS AND BUSHINGS THAT WERE  PULLED THROUGH PANEL.
